We find positive non-radial solutions for a system of Schrödinger equations in a weak fully attractive or repulsive regime in presence of an external radial trapping potential that exhibits a maximum or a minimum at infinity.

Segregated solutions for nonlinear Schrödinger systems with weak interspecies forces / Pistoia, A.; Vaira, G.. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 47:11(2022), pp. 2146-2179. [10.1080/03605302.2022.2109488]

Segregated solutions for nonlinear Schrödinger systems with weak interspecies forces

Pistoia A.
;
2022

Abstract

We find positive non-radial solutions for a system of Schrödinger equations in a weak fully attractive or repulsive regime in presence of an external radial trapping potential that exhibits a maximum or a minimum at infinity.
2022
Gross-Pitaevskii systems; segregated solutions; spike solutions
01 Pubblicazione su rivista::01a Articolo in rivista
Segregated solutions for nonlinear Schrödinger systems with weak interspecies forces / Pistoia, A.; Vaira, G.. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 47:11(2022), pp. 2146-2179. [10.1080/03605302.2022.2109488]
File allegati a questo prodotto
File Dimensione Formato  
Pistoia_segregated_2022.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 2.7 MB
Formato Adobe PDF
2.7 MB Adobe PDF   Contatta l'autore

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1680260
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
social impact